Case Report A case of chronic hepatitis C patient of myocardial ischemia accompanied with interstitial pneumonia induced by pegylated interferon alpha-2a
Int J Clin Exp Pathol
After 3 months of combination treatment using interferon α-2a and Ribavirin, a case of 59-year-old female patient with chronic viral hepatitis C demonstrated symptoms such as headache, dizziness accompanied by nausea, vomiting, dry cough, breathing difficulty, and shortness of breath. Dynamic electrocardiogram showed occasional atrial premature beats, paroxysmal tachycardia, and abnormal ST-T (T wave inversion and prolongation of the QT interval). Ambulatory blood pressure indicated that mean
... dicated that mean blood pressure was elevated than before. Myocardial radio-nuclide scan showed focal myocardial ischemia in left ventricular inferior wall. Pulmonary function tests showed that pulmonary diffusion function was decreased, indicating the possibility of interstitial pneumonia. The patient had no history of coronary heart disease or chest X-ray abnormalities before medication, but had hypertensive medical history for 8 years with good blood pressure control. After withdrawal of antiviral drugs, symptoms such as dry cough, breathing difficulty and T wave inversion were gradually relieved. This case indicated that myocardial ischemia and pulmonary lesions were associated with the application of pegylated interferon α-2a.